# SDR 2003UALA00231

- Difficulty date: March 7, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Aircraft time: 28,203 hours, 18,117 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 FRAME CRACKED RT SIDE WL 207.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED. FRAME REPAIRED. SIDE DOUBLER INSTALLED.
